MAUDE Adverse Event Report: CARDINAL HEALTH HYPO NEEDLE 23G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH HYPO NEEDLE 23G X 3/4 A BEV RP; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250289
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the needle detaches from the hub.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A review of the device history records (dhr) yielded no discrepancies within the manufacture of the affected lot number reported.All quality assurance testing performed during manufacturing was acceptable.There were no samples/photos submitted with this complaint.The reported condition could not be confirmed.The exact root cause could not be determined based on available information.The investigation analysis did not identify any issues with the manufacturing process that would have caused this issue.Prior to a lot¿s release, the lot must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the needles were inspected for pull testing of cannula below specification.The lot met all defined acceptance requirements and was released.The true root cause of the failure could not be determined based on available information.There were no anomalies found during a review of the dhr¿s, maintenance records or process monitoring data.There was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a new corrective/preventative action is not required.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
HYPO NEEDLE 23G X 3/4 A BEV RP
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15539657
Report Number1017768-2022-01028
Device Sequence Number7073921
Product Code FMI
UDI-Device Identifier20884521013800
UDI-Public20884521013800
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881250289
Device Catalogue Number8881250289
Device Lot Number214304
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown